Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have had urticaria, asthma, under-active thyroid. Taken prednisone. What is wrong?

I have had urticaria for 6 weeks which only resolved with the use of prednisone (oral). The rash comes and goes on my upper legs and my arms and is accompanied by small bruises on my legs, I am concerned because I have always had asthma and under active thyroid but with the rash I have has an increase in joint pain and am concerend i may have an autoimmune disease or vascultiis
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
ou have allergic problems only
If you are taking Thyroid medicines titrste with tsh levels

and after long time asthma ,the other organs are getting involved like allergic arthritis
You have to manage your allergies to control all organs
these normally happen in food allergies
get blood serum tested for food specific antibodies like milk wheat potato,rice nutsyou will get answer
go for elimination diet you will recover from all allergies with minimum medicines
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor